# SDR 2002UALA01729

- Difficulty date: November 14, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 6,306 hours, 2,340 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE TO AFT LWR BELLY SKIN BETWEEN FRAME 58 AND 64 BETWEEN STRINGER 41R AND 40L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SKINS AND DOUBLER.
